5mg a day was too much and he was having bad side effects, extreme lethargy, he stopped eating,and drinking and his diarrhea actually got worse. Half a pill ever other day was not enough his stool was normal the first day then back to diarrhea the second. Half a pill mg a day seems to be the formula that works for him. He tolerates it well,and his stool remains normal. Mischief is much more active and healthy now,and is actually gaining weight. I am very pleased. Like I said I think it saved his life. Also the drug is very inexpensive $10 bucks a month
Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.